# SDR ASAA0210086

- Difficulty date: May 2, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 6529994
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLIGHT CREW REPORTED L1 DOOR HARD TO OPERATE INTO CLOSED POSITION.  ADJUSTED, CLEANED AND LUBED UPPER GUIDE ARM, THEN OPS CHECKED GOOD.  (M)
